# SDR CHQA200700089

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 17,380 hours, 14,173 cycles
- Engine: Allsn AE3007A
- Engine time: 14,746 hours, 10,844 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311920
- Condition: Leaking
- Location: Nr 1
- Part time: 14,746 hours, 10,844 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

RDU TO CLE - AFTER TAKEOFF WHILE CLIMBING THROUGH 1,500FT, THE CREW RECEIVED A LAV SMOKE EICAS INDICATION.  THE CREW PERFORMED THE CHECKLIST ITEMS FOR LAVATORY SMOKE AND PREPARED TO RETURN TO FIELD.  THE FLIGHT ATTENDANT CONFIRMED THAT THERE WAS VISIBLE SMOKE AND A STRONG ODOR OF SMOKE IN THE FORWARD CABIN.  THERE WAS NO SMOKE OR ODOR IN THE COCKPIT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE NUMBER 1 ENGINE FAN HAD SIGNS OF OIL ON IT.  DURING ENGINE RUNS IT WAS CONFIRMED THAT SMOKE WAS ONLY VISIBLE WHILE RUNNING OFF THE NUMBER ONE BLEED SYSTEM.  THE AIRCRAFT WAS THEN FERRIED TO STL WERE THE NUMBER 1 ENGINE WAS REPLACED.
